# SDR 2010FA0000899

- Difficulty date: August 19, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23066675
- Part serial: 25231
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE WELD THAT ATTACHES THE SUPPORT (-3 DETAIL) TO THE SUPORT PLATE (-6 DETAIL).  THE CRACK EXTENDS ABOUT 25 PERCENT OF THE WAY AROUND THE PART.
